Differential geometry
On an isotropic property of anti-Kähler–Codazzi manifolds
Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 837-839.

We give a proof of the fact that an anti-Kähler–Codazzi manifold reduces to an isotropic anti-Kähler manifold if and only if the Ricci tensor field coincides with the Ricci* tensor field.

Nous donnons une preuve du fait quʼune variété de type anti-Kähler–Codazzi se réduit à une variété isotrope du même type si et seulement si le champ de tenseurs de Ricci coïncide avec le champ de tenseurs de Ricci*.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.020
Salimov, Arif 1; Akbulut, Kursat 1; Turanli, Sibel 2

1 Ataturk University, Faculty of Science, Dep. of Mathematics, 25240, Turkey
2 Erzurum Technical University, Faculty of Science, Dep. of Mathematics, Erzurum, Turkey
@article{CRMATH_2013__351_21-22_837_0,
     author = {Salimov, Arif and Akbulut, Kursat and Turanli, Sibel},
     title = {On an isotropic property of {anti-K\"ahler{\textendash}Codazzi} manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {837--839},
     publisher = {Elsevier},
     volume = {351},
     number = {21-22},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.020/}
}
TY  - JOUR
AU  - Salimov, Arif
AU  - Akbulut, Kursat
AU  - Turanli, Sibel
TI  - On an isotropic property of anti-Kähler–Codazzi manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 837
EP  - 839
VL  - 351
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.020/
DO  - 10.1016/j.crma.2013.09.020
LA  - en
ID  - CRMATH_2013__351_21-22_837_0
ER  - 
%0 Journal Article
%A Salimov, Arif
%A Akbulut, Kursat
%A Turanli, Sibel
%T On an isotropic property of anti-Kähler–Codazzi manifolds
%J Comptes Rendus. Mathématique
%D 2013
%P 837-839
%V 351
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.020/
%R 10.1016/j.crma.2013.09.020
%G en
%F CRMATH_2013__351_21-22_837_0
Salimov, Arif; Akbulut, Kursat; Turanli, Sibel. On an isotropic property of anti-Kähler–Codazzi manifolds. Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 837-839. doi : 10.1016/j.crma.2013.09.020. http://www.numdam.org/articles/10.1016/j.crma.2013.09.020/

[1] García-Río, E.; Matsushita, Y. Isotropic Kähler structures on Engel 4-manifolds, J. Geom. Phys., Volume 33 (2000), pp. 288-294

[2] Salimov, A. Tensor Operators and Their Applications, Nova Science Publishers, New York, 2012

[3] Salimov, A.; Turanli, S. Curvature properties of anti-Kähler–Codazzi manifolds, C. R. Acad. Sci. Paris, Ser. I, Volume 351 (2013) no. 5–6, pp. 225-227

[4] Tachibana, S. Analytic tensor and its generalization, Tohoku Math. J., Volume 12 (1960) no. 2, pp. 208-221

Cited by Sources: